Alert archive / Indiana / Tornado Warnings in 2019
Tornado Warning 11, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jun 23, 2019, 4:16 PM EDT for Floyd County, Harrison County, Indiana; Jefferson County, Kentucky. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 23, 2019, 4:30 PM EDT
- In force
- 14 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Floyd County, IN, Harrison County, IN, Jefferson County, KY
The radar
The Louisville radar (KLVX), 25 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 2:06 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 23, 3:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1782 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WFUS53 KLMK 232016
TORLMK
INC043-061-KYC111-232030-
/O.NEW.KLMK.TO.W.0011.190623T2016Z-190623T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
416 PM EDT Sun Jun 23 2019
The National Weather Service in Louisville has issued a
* Tornado Warning for...
East central Harrison County in south central Indiana...
South central Floyd County in south central Indiana...
West central Jefferson County in central Kentucky...
* Until 430 PM EDT.
* At 416 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Corydon, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Louisville, New Albany, Shively, St. Dennis, Pleasure Ridge Par,
Pleasure Ridge Park, Lanesville, New Middletown, Bridgeport and
Breckenridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3817 8609 3825 8609 3827 8580 3814 8582
TIME...MOT...LOC 2016Z 270DEG 35KT 3821 8604
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
EBW1 follow-up statement
672
WWUS53 KLMK 232026
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
426 PM EDT Sun Jun 23 2019
INC043-061-KYC111-232036-
/O.EXP.KLMK.TO.W.0011.000000T0000Z-190623T2030Z/
Harrison IN-Floyd IN-Jefferson KY-
426 PM EDT Sun Jun 23 2019
...THE TORNADO WARNING FOR EAST CENTRAL HARRISON...SOUTH CENTRAL
FLOYD AND WEST CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 430 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Indiana. A Severe Thunderstorm Watch also remains in
effect until 800 PM EDT for central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3817 8609 3825 8609 3827 8580 3814 8582
TIME...MOT...LOC 2026Z 270DEG 35KT 3821 8595
$$
EBWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:45 PM EDT, 31 minutes earlier.
Area forecast discussion, Jun 23, 3:45 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Louisville KY 345 PM EDT Sun Jun 23 2019 .Short Term...(This evening through Monday) Issued at 335 PM EDT Sun Jun 23 2019 Southern Indiana and most of central Kentucky were under a Severe Thunderstorm Watch as of 315pm as a line of strong to severe storms was moving east into the area. Mesoanalysis shows an axis of 1000 j/kg DCAPE and 3000-4000 j/kg of SBCAPE over the area supportive of a damaging wind threat. While overall 0-6 km bulk shear (20-25 kts) is lacking attm, that number will increase to 30-40 kt this evening as an upper level trough pushes northeast through the region. Overall think that damaging winds will be the main threat with storms this evening now through around 10-11pm. However, as better wind support arrives this evening with robust CAPE values, hail might reach severe levels. In addition, SRH will increase this evening as well possibly bringing an isld tornado threat especially to west central KY. The severe threat east of I-65 is still in question as loss of diurnal instability later this evening combined with weak upper level ridging may limit storm strength. Isolated flooding issues may present themselves in any areas that see repeated storms tonight. After evening storms end, the overnight period should be relatively quiet with a relative lull in convection. Closer to sunrise though, another convective complex is expected to develop on the nose of a strong LLJ with an upper level shortwave accompanying. The complex should develop over northern TN/southern KY and move northeast through the day on Mon. While storms may initially be elevated, a severe threat may materialize for east central KY Mon afternoon especially ahead of a weak cool front and upper trough. Again the main threat will be damaging winds but some hail and isolated flooding cannot be ruled out. Monday evening an area of showers and perhaps a rumble of thunder will push through the region associated with the last shortwave in the large upper level trough. This should end precipitation Monday night. Temperatures will remain muggy in the low 70s for lows tonight and lower/mid 80s for highs Mon. Mon night lows should dip into the 60s. && .Long Term...(Monday night through Sunday) Updated at 330 PM EDT Sun Jun 23 2019 Quasi-zonal flow will move in behind the departing trough on Tuesday, with a ridge beginning to form over the Central US that will continue to intensify through the end of the week. This pattern suggests a drier and less active period of weather for the area, with temperatures around or slightly above normal (upper 80s into lowers 90s) and dewpoints in the mid 60s. The GFS hints at some disturbances moving through the flow mid-week, so have added some chance PoPs Tuesday afternoon in south-central KY and Wednesday evening along and north of the Ohio River. In addition, with the warm and moist airmass in place all week, cannot rule out isolated to scattered diurnally driven storms. Toward the end of the week, flow from the Gulf will open up with more upper level shortwave activity arriving in the Ohio Valley. This will result in better chances for showers/storms for the weekend. && .Aviation...(18Z TAF Issuance) Updated at 200 PM EDT Sun Jun 23 2019 A complex of storms moving northeast through southwest Indiana will impact HNB within the next hour causing IFR conditions and wind gusts up to 45-50kts. If this storm complex maintains itself and develops a bit more on the southern edge, SDF could be impacted as early as 20Z. However, the best time period for a line of convection moving through all TAF sites will be this evening between 23-6Z. MVFR-IFR conditions and gusty winds will likely accompany these evening storms. Overnight expect mainly showers behind the line of storms with a more notable complex of showers/storms potentially developing around sunrise through the morning hours. Outside of storms, expect mainly VFR conditions through tonight. MVFR cigs may become more dominant at SDF/HNB tomorrow morning after sunrise. Winds through the TAF period will be SSW. Higher gusts can be expected in convection throughout the TAF period. Winds may be breezy tomorrow afternoon outside of storms as well. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...AMS Long Term...JMB Aviation...AMS
Hazardous weather outlook, Jun 23, 11:03 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1103 AM EDT Sun Jun 23 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241515- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1103 AM EDT Sun Jun 23 2019 /1003 AM CDT Sun Jun 23 2019/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Periods of thunderstorms will again occur across the region today. Some of the late afternoon and evening storms could become strong to severe with the main threats being strong winds and hail. Heavy downpours in storms combined with saturated soils from the rains of the past week, could result in quickly rising small creeks as well as ponding of water on roads. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Storms are expected on Monday as a cold front moves through. Locally heavy downpours and gusty winds will be the main threats in addition to the lightning that is found in every thunderstorm. .SPOTTER INFORMATION STATEMENT... JBS/13/AMS
In the hours before
Special weather statement, Jun 23, 2:29 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
229 PM EDT Sun Jun 23 2019
INZ076-077-083-084-231915-
Crawford-Orange-Washington-Dubois-
229 PM EDT Sun Jun 23 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DUBOIS...
NORTHWESTERN CRAWFORD...ORANGE AND WESTERN WASHINGTON COUNTIES...
At 229 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles east of Shoals to 11 miles east
of Jasper to near Dale. Movement was northeast at 45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Paoli, English, Ferdinand, Orleans, French Lick, Stampers Creek,
Orangeville, Campbellsburg, West Baden Springs and Birdseye.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3842 8628 3826 8657 3825 8679 3820 8680
3820 8698 3836 8679 3853 8676 3853 8668
3869 8668 3869 8631 3873 8631 3876 8628
3878 8620
TIME...MOT...LOC 1829Z 242DEG 39KT 3870 8668 3839 8673 3815 8702
EBWSpecial weather statement, Jun 23, 2:37 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
137 PM CDT Sun Jun 23 2019
KYZ026-061-231915-
Butler-Ohio-
137 PM CDT Sun Jun 23 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BUTLER
AND SOUTHERN OHIO COUNTIES...
At 136 PM CDT, strong thunderstorms were clustered near Central City,
moving northeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Hartford, Morgantown, Beaver Dam, Centertown, Mchenry, Rockport,
Rochester, Monford, Huntsville and Mining City.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
3755 8705 3760 8698 3726 8660 3707 8692
3707 8694 3708 8693 3711 8689 3716 8693
3718 8689 3724 8691 3727 8698 3732 8699
3736 8703 3737 8708 3733 8711 3734 8714
TIME...MOT...LOC 1836Z 228DEG 24KT 3724 8703
EBWSpecial weather statement, Jun 23, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
320 PM EDT Sun Jun 23 2019
INZ076-077-231945-
Orange-Washington-
320 PM EDT Sun Jun 23 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ORANGE AND
WASHINGTON COUNTIES...
At 320 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Brownstown to 11
miles southwest of Salem to near English. Movement was northeast at
45 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Salem, Blue River, New Pekin, Campbellsburg, Hardinsburg, Little
York, Livonia, Saltillo, Fredericksburg and Smedley.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3876 8603 3877 8598 3876 8599 3875 8590
3869 8589 3852 8593 3849 8596 3849 8599
3842 8601 3842 8631 3840 8631 3840 8643
3869 8634 3869 8631 3873 8631 3877 8628
3878 8618 3876 8613 3878 8609
TIME...MOT...LOC 1920Z 240DEG 39KT 3880 8615 3848 8624 3839 8643
EBWSpecial weather statement, Jun 23, 3:20 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
220 PM CDT Sun Jun 23 2019
KYZ023-024-026-027-061-232000-
Grayson-Butler-Hancock-Ohio-Breckinridge-
220 PM CDT Sun Jun 23 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANCOCK...
NORTHEASTERN BUTLER...WESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND
EASTERN OHIO COUNTIES...
At 220 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southeast of Whitesville to 8
miles north of Morgantown. Movement was northeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Leitchfield, Hartford, Hardinsburg, Casey, Beaver Dam, Caneyville,
Fordsville, Concord, Mcquady and Steff.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3781 8650 3737 8626 3724 8675 3735 8689
3763 8691
TIME...MOT...LOC 1920Z 240DEG 27KT 3759 8680 3734 8672
RJSSpecial weather statement, Jun 23, 3:39 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
239 PM CDT Sun Jun 23 2019
KYZ061-062-070>075-232030-
Monroe-Warren-Logan-Simpson-Allen-Edmonson-Barren-Butler-
239 PM CDT Sun Jun 23 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LOGAN...
WEST CENTRAL MONROE...NORTHEASTERN SIMPSON...ALLEN...SOUTHEASTERN
BUTLER...WARREN...SOUTHWESTERN BARREN AND SOUTHWESTERN EDMONSON
COUNTIES...
At 239 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles east of Dunmor to near Three
Springs to Westmoreland. Movement was northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Bowling Green, Scottsville, Plum Springs, Memphis Junction, Mount
Victor, Crestmoor, Anderson, Smiths Grove, Woodburn and Oakland.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3665 8642 3680 8655 3704 8689 3728 8648
3712 8616 3671 8585 3663 8600
TIME...MOT...LOC 1939Z 224DEG 25KT 3705 8678 3687 8647 3658 8626
RJSSpecial weather statement, Jun 23, 4:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
405 PM EDT Sun Jun 23 2019
INZ077-084-090-091-232030-
Crawford-Washington-Floyd-Harrison-
405 PM EDT Sun Jun 23 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HARRISON...
NORTHEASTERN CRAWFORD...NORTHWESTERN FLOYD AND SOUTH CENTRAL
WASHINGTON COUNTIES...
At 405 PM EDT, a strong thunderstorm was located 12 miles north of
Corydon, moving northeast at 25 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Galena, New Pekin, Palmyra, Greenville, Fredericksburg, Shorts
Corner, Martinsburg, Bradford, Fairdale and Hancock Chapel.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3845 8599 3841 8600 3841 8597 3836 8594
3830 8621 3839 8630 3854 8604
TIME...MOT...LOC 2005Z 235DEG 22KT 3838 8618
EBWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:48 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 42 min |
| Jun 23, 2:29 PM EDT | Special Weather Statement | LMK | Orange | 46 min |
| Jun 23, 3:14 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 31 min |
| Jun 23, 3:24 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 21 min |
| Jun 23, 3:31 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 29 min |
| Jun 23, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 14 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 34 min |
| Jun 23, 4:05 PM EDT | Special Weather Statement | LMK | Washington | 25 min |
| Jun 23, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 37 min |
| Jun 23, 4:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 32 min |
| Jun 23, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 37 min |
| Jun 23, 2:37 PM EDT | Special Weather Statement | LMK | Ohio | 38 min |
| Jun 23, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Butler | 36 min |
| Jun 23, 3:20 PM EDT | Special Weather Statement | LMK | Grayson, Ohio | 40 min |
| Jun 23, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 24 min |
| Jun 23, 3:39 PM EDT | Special Weather Statement | LMK | Allen, Warren | 51 min |
| Jun 23, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 41 min |
| Jun 23, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 9 min |
| Jun 23, 4:07 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 23 min |
| Jun 23, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Edmonson, Grayson, Hardin, Hart | 33 min |
| Jun 23, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 28 min |
| Jun 23, 4:38 PM EDT | Special Weather Statement | LMK | Barren, Cumberland, Green, Hart, Metcalfe, Monroe | 37 min |
| Jun 23, 4:46 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 29 min |
| Jun 23, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 15 min |
| Jun 23, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe | 24 min |
| Jun 23, 5:16 PM EDT | Special Weather Statement | LMK | Green, Hart, Larue, Taylor | 44 min |
| Jun 23, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Scott, Shelby, Spencer and 1 more | 36 min |
| Jun 23, 5:26 PM EDT | Special Weather Statement | LMK | Marion, Washington | 34 min |
| Jun 23, 5:28 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Russell | 47 min |
| Jun 23, 5:50 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Russell | 40 min |
| Jun 23, 5:55 PM EDT | Special Weather Statement | LMK | Boyle, Mercer | 35 min |
| Jun 23, 6:01 PM EDT | Special Weather Statement | LMK | Franklin, Harrison, Scott | 44 min |
| Jun 23, 6:21 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Lincoln and 1 more | 24 min |
| Jun 23, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 15 min |
| Jun 23, 6:50 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Nicholas | 40 min |
| Jun 23, 7:04 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 41 min |
| Jun 23, 7:12 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 33 min |
| Jun 23, 7:24 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 36 min |
| Jun 23, 7:54 PM EDT | Special Weather Statement | LMK | Butler, Logan | 36 min |
Nearby
Tornado Warnings in Indiana, 2019Tornado Warnings in Kentucky, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.